# SDR HALA2022011900018

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,241 hours, 6,422 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7300 · Engine Fuel and Control
- Part: Meter
- Part number: 43732190012
- Part serial: 13396
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDC FOUND #1 ENG FMU DRIPPING FUEL //  REMOVED + REPLACED #1 ENG FMU PER AMM 73-21-52-400-801-A OPS + LEAK CHECK OK. A/C OK TO CONT. METER, FUEL; PO OFF 43-7321-9-0012 13396 ON 43-7321-9-0012 11262
